Alert archive / Illinois / Flash Flood Warnings in 2018
Flash Flood Warning 3, NWS Chicago, IL
NWS Chicago, IL issued this flash flood warning at Jun 15, 2018, 6:51 AM CDT for Ogle County, Winnebago County, Illinois. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2018, 6:51 AM CDT (11:51 UTC)
- Expired
- Jun 15, 2018, 9:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ogle County, IL, Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 85 km from the middle of the area, began a volume at 11:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 6:54 AM CDT | HEAVY RAIN 1.77 | Rockford Airport, IL | STORM TOTAL 1.77 INCHES THROUGH 654 AM. |
| Jun 15, 9:53 AM CDT | FLASH FLOOD | Rockford, IL | FLOODED, LIBERTY AVENUE NEAR CARBAUGH AVENUE CURRENTY UNDER WATER. PARTIALLY FLOODED, IL-2 AND MAIN STREET IN WINNEBAGO COUNTY NEAR ROCKFORD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 11.9 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1259 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
257 WGUS53 KLOT 151151 FFWLOT ILC141-201-151445- /O.NEW.KLOT.FF.W.0003.180615T1151Z-180615T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Chicago/Romeoville Il 651 AM CDT FRI JUN 15 2018 The National Weather Service in Chicago has issued a * Flash Flood Warning for... Northeastern Ogle County in north central Illinois... Winnebago County in north central Illinois... * Until 945 AM CDT * At 650 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen, with rates up to 2 inches in one hour near the city of Rockford. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Rockford, Loves Park, Machesney Park, Rockton, Rockford Airport, Roscoe, Byron, Cherry Valley, Winnebago, Durand, Stillman Valley, Davis Junction and New Millford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 4250 8907 4210 8894 4210 8927 4250 8934 $$ DONOFRIO
2 follow-up statements
763 WGUS73 KLOT 151253 FFSLOT Flash Flood Statement National Weather Service Chicago/Romeoville Il 753 AM CDT FRI JUN 15 2018 ILC141-201-151445- /O.CON.KLOT.FF.W.0003.000000T0000Z-180615T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ogle IL-Winnebago IL- 753 AM CDT FRI JUN 15 2018 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM CDT FOR NORTHEASTERN OGLE AND WINNEBAGO COUNTIES... At 749 AM CDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Three to four inches of rain have already fallen in some areas. An additional one to two inches of rain is possible. Flash flooding is expected to begin shortly. Some locations that will experience flooding include... Rockford, Loves Park, Machesney Park, Rockton, Rockford Airport, Roscoe, Byron, Cherry Valley, Winnebago, Durand, Stillman Valley, Davis Junction and New Millford. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. Please report flooding to your local law enforcement agency when you can do so safely. && LAT...LON 4250 8907 4210 8894 4210 8927 4250 8934 $$ CMS
962 WGUS73 KLOT 151449 FFSLOT Flash Flood Statement National Weather Service Chicago/Romeoville Il 949 AM CDT FRI JUN 15 2018 ILC141-201-151457- /O.EXP.KLOT.FF.W.0003.000000T0000Z-180615T1445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Ogle IL-Winnebago IL- 949 AM CDT FRI JUN 15 2018 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN OGLE AND WINNEBAGO COUNTIES HAS EXPIRED... The heavy rain has ended with flood waters expected to recede this morning. Flash flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 4250 8907 4210 8894 4210 8927 4250 8934 $$ RODRIGUEZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:51 AM CDT, 0 minutes earlier.
Area forecast discussion, Jun 15, 6:51 AM CDT, 0 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
651 AM CDT Fri Jun 15 2018
.MESOSCALE DISCUSSION...
606 AM CDT
At this point the severe threat appears to be lowering but due to
slow storm motion heavy rainfall is more of a concern. Upper
forcing is weak, but lower level warm advection is now focused
right along the corridor where storms are forming. Low level
propagation vectors are either weak or even slightly upstream,
such that we will likely see storms continue to form and only
slowly migrate eastward before dissipating mid morning.
KMD
&&
.SHORT TERM...
230 AM CDT
Through tonight...
After a fairly comfortable few days, we begin the upward climb a
bit today. Near term concerns center around convective chances
this morning and again overnight.
Satellite analysis depicts MCS remnants across southern Illinois
and a bit better shortwave energy across the upper Midwest atop
the building upper ridge. Forcing in between these in subtle and
somewhat benign, with some shower activity evident now across
western and central Illinois. Towards daybreak short term
guidance is hinting with a combination of warm advection ahead of
the building thermal ridge, and weaker upper forcing extending
from the northern stream energy that there could still be an
increase in coverage of shower or even thunderstorm activity
across the I-39 corridor and along the Wisconsin border, though
we suspect coverage would still be low.
We are not expecting much debris cloudiness from these showers,
and the eastward extent appears low as the upper ridge will
continue to strengthen. Dewpoints in the heart of the metro are
not too high yet, but the 60s dewpoints are headed on in a
southwest winds, with upper 60s to near 70 dewpoints possible out
west. Therefore expect a warmer and a bit more uncomfortable day.
With a lake breeze today, conditions at the lakeshore remain
cooler, though it does not look like it will make much inland
progress. Heat indices will likely reach the 90s along the I-39
corridor.
KMD
&&
.LONG TERM...
230 AM CDT
Saturday through Thursday...
Guidance has not changed very much for the weekend into Monday,
with the EC and the NAM (extrapolating from its 0z 84 hour
position 12z Monday) suggesting that the frontal timing Monday
should not preclude heat index values again approaching or topping
100 degrees. This will therefore mean a similar message at this
juncture. No changes are planned to the Excessive Heat Watch at
this time, given that we are still 30-36 hours out from just the
start of the potential three days of 100-105 heat index criteria
for Chicago, but there is a pretty good sign the heat index
readings at night will hold at or possibly above 80 which will add
to the concern. Model guidance has been fairly consistent, though
some minor changes with convection and mixing can certainly still
affect things.
The GFS is the only model advertising convection on Saturday.
Other concerns were possible outflow disrupting temperatures
Saturday as well. There will likely be convection to our north
Friday night into early Saturday. The NAMNest, which is also a bit
closer to northern IL with the convection, does show outflow
arriving and then fizzling out once it gets to the Chicago area,
before pumping back in the southwest winds. Therefore feel that we
will warm back fairly quickly.
The GFS still tries for convection Sunday, but models in are
continued agreement for very hot and rather humid day. There is
still a fairly consistent signal that dewpoints remain higher
outside of the urban corridor, while temperatures in Chicago still
have the potential to be the hottest which will balance out the
heat index readings area wide. The EC still holds the warmest low
level thermal fields, with the GFS on the cooler end, the NAM/GEM
in the middle.
The Oz suite of guidance also has the cold front to Chicago
sometime in the late afternoon or early evening. Therefore, other
than debris clouds, the warm (likely the warmest of the stretch) starting
point should provide a springboard for continued uncomfortable
conditions as temperatures should still be able to climb, and with
dewpoints not mixing a whole ton, this supports heat indices up
around 100 for at least a time. Once the front arrives plentiful
instability suggests thunderstorms are likely in spite of weak
shear suggesting a widespread severe event is not likely.
The front will linger in the region beyond the heat wave, and it
will serve as a mechanism for additional storms, but we will need
to see how far north it shifts and if the main forcing will remain
out of the area. Temperatures though will return to normal.
KMD
&&
.CLIMATE...
Record or near record breaking heat is likely this weekend into
early next week. Here are the standing record highs and record
warm lows for Chicago and Rockford:
Chicago Rockford
Sat Jun 16 High 98 (1913) 96 (1994)
Low 76 (1952) 74 (1957)
Sun Jun 17 High 96 (1957) 99 (1933)
Low 77 (1984) 75 (1957)
Mon Jun 18 High 98 (1954) 99 (1994)
Low 77 (1921) 74 (1905)
&&
.AVIATION...
For the 12Z TAFs...
651 am...Forecast concerns include scattered thunderstorms this
morning and a possible lake breeze this afternoon.
A line of thunderstorms extends from south central WI into central
IL and continues to redevelop in an area of instability aloft...
which quickly weakens to the east over the Chicago area terminals.
Confidence is low regarding how far east these storms will move
before they weaken during the mid/late morning. Included vicinity
mention with previous amendment and continued with this forecast
with timing adjustments but trends will need to be monitored and
changes can be expected. These storms are producing very heavy
rain along with gusty outflows. While most model guidance would
suggest the rest of the period will be dry...once this activity
ends...there have been some signals for thunderstorms over Lake
Michigan later this afternoon and possibly another round Saturday
morning...similar to current activity but a little further east.
Confidence is too low for any precip mention after this morning.
South/southeast winds to 10kts are expected today...possibly
varying to south/southwest at times. A lake breeze is expected
to develop this afternoon and may reach ord/mdw by late afternoon.
Confidence is low that the lake breeze will reach ord/mdw but if
storms formed over the lake this afternoon...that could help drive
a lake boundary further inland. Winds will turn southerly under
10kts this evening. cms
&&
.MARINE...
218 am...Forecast concerns include fog potential tonight through
Sunday night and outflow boundaries from thunderstorms.
High pressure will slowly move east today and tonight as a large
trough of low pressure develops over the Plains and remains mainly
stationary through Sunday night. Light easterly winds this morning
will turn southerly today and increase to 10-20kts and continue
into Monday. The trough over the Plains is expected to move
southeast Monday afternoon into Monday night...turning winds
northerly.
These southerly winds will allow warmer and more moist air to
spread across the cooler waters of Lake Michigan. Areas of fog
will be possible this weekend but confidence is low for how dense
this fog may become and where the fog develops. Best chances for
dense fog currently appear to be on the far northern portions of
the lake.
Scattered thunderstorms will be possible from northern WI to
northern MI through the period...including northern Lake Michigan
and these storms may produce outflow boundaries which shift winds
northerly for short periods of time...mainly across the northern
portions of the lake and possibly central portions of the lake.
Trying to time these in the forecast is difficult until the storms
develop...but wind differences due to thunderstorms will be
possible. cms
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Excessive Heat Watch...ILZ014...7 AM Saturday to 7 PM Monday.
IN...None.
LM...None.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 15, 5:33 AM CDT, 1 hour 18 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 533 AM CDT Fri Jun 15 2018 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 161045- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook- La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford- Lake IN-Porter-Newton-Jasper-Benton- 533 AM CDT Fri Jun 15 2018 /633 AM EDT Fri Jun 15 2018/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Thunderstorm Risk. Limited hail risk...up to nickel size. Limited Excessive heat Risk. DISCUSSION... Scattered thunderstorms will be possible this morning with hail the main threat along with locally heavy rain. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday... Limited Excessive Heat Risk. Sunday... Elevated Excessive Heat Risk. Monday... Elevated Thunderstorm Risk. Limited Excessive Heat Risk. Tuesday through Thursday... Limited Thunderstorm Risk. DISCUSSION: Very hot and humid conditions are expected Saturday though Monday with heat indices topping out in the 100-105 range. Sunday looks to be the hottest day of the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. GENERAL STORM MOTION OF THE DAY: Moving toward to the southeast at 20 mph. LMZ740>745-161045- Winthrop Harbor to Wilmette Harbor- Wilmette Harbor to Northerly Island- Northerly Island to Calumet Harbor-Calumet Harbor to Gary- Gary to Burns Harbor-Burns Harbor to Michigan City- 533 AM CDT Fri Jun 15 2018 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Today and Tonight. Weather hazards expected... Limited Thunderstorm Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Monday through Thursday... Limited Thunderstorm Risk. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-161045- Lake Michigan from Michigan City IN to St. Joseph MI 5 NM offshore to Mid Lake- Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and north of a line from Charlevoix MI to South Fox Island 5 NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to Mid Lake- Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI- Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5 NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5 NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM offshore to Mid Lake- Lake Michigan Holland to Whitehall MI 5 nm off shore to mid- line of lake- Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid Lake- Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to Mid Lake- 533 AM CDT Fri Jun 15 2018 This Hazardous Weather Outlook is for portions of the open waters of Lake Michigan. .DAY ONE...Today and Tonight. Weather hazards expected... Significant Thunderstorm Risk. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday through Thursday... Limited Thunderstorm Risk. Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
In the hours before
Special weather statement, Jun 15, 4:07 AM CDT, 2 hours 44 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville Il 407 AM CDT FRI JUN 15 2018 ILZ008-150930- Ogle IL- 407 AM CDT FRI JUN 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OGLE COUNTY UNTIL 430 AM CDT... At 406 AM CDT, Doppler radar was tracking a strong thunderstorm near Oregon, moving east at 15 mph. Nickel size hail will be possible with this storm. Locations impacted include... Oregon, Mount Morris, Byron, Stillman Valley, Davis Junction and Leaf River. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4198 8944 4215 8943 4215 8911 4198 8911 TIME...MOT...LOC 0906Z 270DEG 15KT 4207 8934 CMS
Special weather statement, Jun 15, 4:23 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
423 AM CDT FRI JUN 15 2018
ILZ010-011-150945-
De Kalb IL-Lee IL-
423 AM CDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEE AND SOUTHWESTERN
DE KALB COUNTIES UNTIL 445 AM CDT...
At 421 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ashton, or 10 miles southwest of Rochelle, moving east at 25 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Franklin Grove, Ashton, Paw Paw, Lee, Compton, Steward and West
Brooklyn.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4189 8931 4189 8925 4188 8889 4167 8889
4171 8931
TIME...MOT...LOC 0921Z 270DEG 21KT 4181 8921
CMSSpecial weather statement, Jun 15, 4:43 AM CDT, 2 hours 8 minutes before
Special Weather Statement National Weather Service Chicago/Romeoville Il 443 AM CDT FRI JUN 15 2018 ILZ008-010-011-151030- De Kalb IL-Ogle IL-Lee IL- 443 AM CDT FRI JUN 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OGLE...EASTERN LEE AND WESTERN DE KALB COUNTIES UNTIL 530 AM CDT... At 442 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from Stillman Valley to near Ashton. Movement was east at 15 mph. Nickel size hail will be possible with these storms. Locations impacted include... Rochelle, Oregon, Shabbona, Byron, Hillcrest, Stillman Valley, Franklin Grove, Ashton, Paw Paw, Davis Junction, Creston, Lee, Compton, Steward and West Brooklyn. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Chicago. && LAT...LON 4216 8932 4214 8889 4164 8888 4167 8931 TIME...MOT...LOC 0942Z 266DEG 12KT 4210 8920 4179 8918 DONOFRIO
Special weather statement, Jun 15, 5:50 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
550 AM CDT FRI JUN 15 2018
ILZ003-004-008-010-011-019-151130-
Boone IL-De Kalb IL-Winnebago IL-Ogle IL-La Salle IL-Lee IL-
550 AM CDT FRI JUN 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR LA SALLE...EASTERN OGLE...EASTERN
LEE...DE KALB...EASTERN WINNEBAGO AND BOONE COUNTIES UNTIL 630 AM
CDT...
At 547 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Roscoe to near Dalzell. Movement was east at
to 15 mph. Radar estimates up to an inch to an inch and a half of
rain may fall with these storms.
Dime size hail will also be possible with these storms.
Locations impacted include...
Rockford, Beloit, Belvidere, Loves Park, Machesney Park, Ottawa,
Sycamore, Peru, Rochelle, South Beloit, Rockton, Sandwich, Mendota,
Genoa, Marseilles, Oglesby, Seneca, Serena, Shabbona and La Salle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rainfall is also occurring with these storms, and may
lead to localized ponding or minor flooding. Do not drive your
vehicle through flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4249 8871 4215 8871 4215 8869 4124 8862
4125 8916 4159 8918 4249 8910 4250 8907
TIME...MOT...LOC 1047Z 258DEG 7KT 4244 8903 4142 8911
DONOFRIOThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:07 AM CDT | Special Weather Statement | LOT | Ogle | 23 min |
| Jun 15, 4:23 AM CDT | Special Weather Statement | LOT | Lee | 22 min |
| Jun 15, 4:43 AM CDT | Special Weather Statement | LOT | Lee | 47 min |
| Jun 15, 5:50 AM CDT | Special Weather Statement | LOT | Boone, DeKalb, LaSalle | 40 min |
| Jun 15, 6:28 AM CDT | Areal Flood Advisory | LOT | LaSalle, Lee, Ogle, Winnebago | 49 min |
| Jun 15, 7:12 AM CDT | Flash Flood Warning | LOT | LaSalle, Lee, Ogle | 3 hr |
| Jun 15, 7:30 AM CDT | Special Weather Statement | LOT | Lee | 30 min |
| Jun 15, 9:47 AM CDT | Areal Flood Warning | LOT | Lee, Ogle, Winnebago | 5 hr |
Nearby
Flash Flood Warnings in Illinois, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.